# SDR UALA2011060802823

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 29,902 hours, 13,376 cycles
- Engine: Iae V2527A5
- System (JASC): 3300 · Lighting System
- Part: Control Panel
- Part number: ACP2788AB04
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL EMANATING FROM THROTTLE QUADRANT AND LEFT SIDE RADIOHEAD.  SAMC TEXT: CHECK 105VU AND 106VU PANELS FOR EVIDENCE OF SMOKE ODOR BEFORE CLEARING THIS ITEM.  ALSO, PERFORM GENERAL VISUAL INSPECTION OF 95VU RACK AREA FOR ANY SOURCE OF SMOKE SMELL.  CAPT RMP AND LIGHTING CONTROLLER MODULE.
